# SDR USAA960537

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs520
- Part time: 40,929 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING UNSCHEDULED MAINTENANCE, FOUND 2.4 INCH CRACK LTSIDE OF FUSELAGE S16L AT STATION 520, CONFIRMED BY EDDY CURRENT.  INSTALLEDDOUBLER PER SRM 53-30-3 FIG6 AS PERMANENT REPAIR.  (M)
